I have been on microgestin for over a year. Just this past week I had been given a Z pack for strep throat. I had been sexually active (With condom and BCP) exactly 11 days prior. During antibiotics my stomach hurt and I was really weak. I haven't been on them for a couple of days and theres a pulsing pain ever so often right about my left hip. Sometimes it is followed by gas. Am I overthinking everything? Im pretty safe with sex but I am a huge worrier and I tend to focus too much on every little body grumble.. Someone tell me Im okay :) Ha Thanks!
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 2 answers
Will taking antibiotics decrease the efficacy of my birth control taken prior to starting antibioti?
Posted 13 Jun 2014 • 1 answer
I took an antibiotic for 2 weeks for strep throat then had sex without a condom but I have nexplano?
Posted 23 May 2015 • 1 answer
Posted 28 Jul 2016 • 0 answers
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com